Suggest treatment for knee pain and calf pain while walking
User rating for this question
u did not answer my previous question====my question was---what to do about r=the hurting in my k[legs and especially my calves when i walk====also my kneehurts real bad== it has been 30 hours since taking the levequin. please respond to this ailment as i have been unable to reach my dr. thanks very much===pauline roberson====what else can i say my question was not answered.
Posted Thu, 30 Jan 2014 in Bones, Muscles and Joints
Answered by Dr. Shoaib Khan 1 hour later
Brief Answer: Pain management medication would be required Detailed Answer: Hello Pauline and welcome. Thank you for writing to us. My sincere apologies for the inconvenience caused, and I shall surely be more than happy to help you ma'am. Obviously your doctor would have looked into your knee, and depending on the condition diagnosed has begun treating the cause. In your case, as levequin was prescribed, I am guessing an infection was found to be the cause for your pain. As antibiotics usually take at least 48 hours to show a change or improvement, and from there on only cause a gradual improvement; there should have been a pain management medication prescribed to help deal with the pain for the first 2-3 days. This is why you may still be struggling with the pain, the be able to address or control the pain, I would recommend the use of either one tablet of tylenol 2-3 times a day, or one tablet of diclofenac sodium to be used twice a day. The latter would only be advised against if you have any cardiovascular ailments, liver or gastrointestinal conditions (eg. ulcers, etc.). Tylenol is much more mild and safe, but due to its mild nature it may not provide complete relief, but will surely be available over-the-counter. On the other hand, diclofenac sodium is much stronger, carries a few contraindications (which I have mentioned above), and should not be taken too often. Also, although it is easily available in India and other parts of Europe over-the-counter, I am not so sure if it would be the same in your country. I hope you find my response both helpful and informative. Please feel free to write back to me for any further clarifications, I would be more than happy to help you. Best wishes.